# SDR DALA2020040602191

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 14,164 hours, 5,063 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3856 . LT HORIZONTAL L/E STAB DAMAGED 30 INCHES FROM THE END TIP. CORRECTIVE ACTION: C/W REPAIR PER PRI 586543-14 REV 3. VERIFIED ALL STEP COMPLETE ON PRI 586543-14 REV 3. (1544992).
